# SDR IPXA2018052983063

- Difficulty date: May 16, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 56,806 hours, 19,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587623
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON THE MAIN DECK CARGO FLOOR PANEL 231NFF, BS 654+22 TO 680.  FABRICATED A REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-I.
